QIN Jian-guo, XIE Dong-liang and WANG Jing-na. A set of diagonalization matrix[J]. Journal of Light Industry, 2013, 28(2): 106-108. doi: 10.3969/j.issn.2095-476X.2013.02.025
Citation:
QIN Jian-guo, XIE Dong-liang and WANG Jing-na. A set of diagonalization matrix[J]. Journal of Light Industry, 2013, 28(2): 106-108.
doi:
10.3969/j.issn.2095-476X.2013.02.025
A set of diagonalization matrix
-
Department of Mathematics and Information Science, Zhengzhou University of Light Industry, Zhengzhou 450002, China
-
Received Date:
2013-01-15
Available Online:
2013-03-15
-
Abstract
Using the concepts of conjugate, transposed and Hermite matrix, a set of matrix which can be diagonalized is found and their diagonal forms and other conclusion are obtained.
-
-
References
-
[1]
秦建国,陈公宁,何红亚.Cauchy矩阵及其相关的插值问题[J].数学的实践与认识,2006,36(9):235.
-
[2]
Hu Y J,Chen G N.On rank variation of block matrices generated by Nevanlinna matrix functions[J].Math Nachr,2009,282(4):611.
-
[3]
Lasarow A.On rank invariance of generalized Schwarz-Pick-Potapov block matrices of matrix-valued Caratheodory functions[J].Linear Algebra Appl,2006,413(1):36.
-
[4]
陈公宁.矩阵理论与应用[M].北京:科学出版社,2007:30-37.
-
[5]
王卿文.高等代数学综论[M].香港:香港天马图书有限公司,2000:123.
-
[6]
刘学鹏.特殊矩阵的特殊对角化方法研究[J].大学数学,2005(5):115.
-
Proportional views
-
-